... within days of burning ,,tingling ,pain sensations all in the areas injected. I called my Dr's office 3 times the first week to report my symptoms and should I be concerned. Each time they told me that have never experienced that but to just give it time and not worry. By day 11 I called to ask please to be seen. I explained my symptoms and wondered if I was having an infection or allergic reaction. My injecting Dr told me I looked better than I did when he first saw me and I could manifest it into anything I wanted and that I had just had stuff in my face. I was so shocked by his response as I was not feeling good from my procedure. I made an appointment 2 days later with my Dermatologists nurse that used to do injections. He thought it was irritated nerves maybe and give it time it might resolve. I waited a week and made an appointment with a aesthetician at another Plastic Surgeons office. She said she thought the same with nerves possibly and also said she could dissolve it if I couldn't wait it out. She also noticed I had blanching and Tindall effect that would resolve with hylase. She did not think I was having an allergic reaction and saw no signs of infect. 6 days after this consult I woke up with a pain, soreness and inflamed lip line. Went to my dermatologist and informed them I was still having strange sensations but now also what appeared to be possible infection and they put me on doxycycline.I still have all the same issues although now it is more so in the area of upper lip and vermillion along with sensitive spots. I have made an appointment for this Thursday with Facial Plastic Surgeon that does a lot of reversal with hyalruonidase and for him to hopefully treat and guide me through whatever is happening. Have you heard of anything like this before? If so did it resolve? Could this be an allergic reaction? Would love to hear back any suggestions. Also what do you think about my original doctors attitude? Is that typical when things go wrong?
I had Juvederm injected in nasal fold and lip lines 5 weeks ago. I seemed to have problems start?
Added 23 Oct 2016:
Also have had intermittent pain and some twitching sensations in area with filler. Seems to calm down a bit after I take my Zanax and Benadryl for night ,but still feel the sensations , just not as strongly.
Inflammation of the skin is known as dermatitis. There are many types of dermatitis and numerous causes. The most common type of skin inflammation is contact dermatitis, which occurs when your skin comes into direct contact with an irritant. Your skin reacts by becoming inflamed and often swollen and reddened. Your skin may produce raised bumps, resulting in an itchy rash. You can learn how to heal inflamed skin at home, but your should always consult your doctor for the best course of treatment. Try rubbing (gently) either avocado or coconut oil before and after injections. Tomato and cucumber are good for burns and swollen bruises.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2014 • 1 answer
Posted 6 May 2015 • 1 answer
Juvederm - A little over a week ago I had injections in my lip and the top of upper lip for fullness
Posted 11 Nov 2016 • 0 answers
Posted 20 Jan 2017 • 0 answers
Posted 12 days ago • 0 answers